Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extensions of orthosymmetric lattice bimorphisms


Author: Mohamed Ali Toumi
Journal: Proc. Amer. Math. Soc. 134 (2006), 1615-1621
MSC (2000): Primary 06F25, 47B65
DOI: https://doi.org/10.1090/S0002-9939-05-08142-6
Published electronically: December 5, 2005
MathSciNet review: 2204271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be an Archimedean vector lattice, let $ E^{\mathfrak{d}}$ be its Dedekind completion and let $ B$ be a Dedekind complete vector lattice. If $ \Psi _{0}:E\times E\rightarrow B$ is an orthosymmetric lattice bimorphism, then there exists a lattice bimorphism $ \Psi:E^{\mathfrak{d}}\times E^{\mathfrak{d}} \rightarrow B$ that not just extends $ \Psi_{0}$ but also has to be orthosymmetric. As an application, we prove the following: Let $ A$ be an Archimedean $ d$-algebra. Then the multiplication in $ A$ can be extended to a multiplication in $ A^{\mathfrak{d}}$, the Dedekind completion of $ A$, in such a fashion that $ A^{\mathfrak{d}}$ is again a $ d$-algebra with respect to this extended multiplication. This gives a positive answer to the problem posed by C. B. Huijsmans in 1990.


References [Enhancements On Off] (What's this?)

  • 1. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, Orlando, 1985. MR 0809372 (87h:47086)
  • 2. S. J. Bernau, Extension of vector lattice homomorphisms, J. London. Math. Soc. (2) 33 (1986), 516-524. MR 0850967 (87h:47088)
  • 3. S. J. Bernau and C. B. Huijsmans, Almost f-algebras and d-algebras, Math. Proc. Cam. Phil. Soc 107 (1990), 287-308. MR 1027782 (91c:46071)
  • 4. G. Buskes and A. Van Rooij, Almost f-algebras: commutativity and Cauchy Schwartz inequality, Positivity (4) 3 (2002), 227-231. MR 1797125 (2001j:46068)
  • 5. K. Boulabiar and M. A. Toumi, Lattice bimorphisms on f-algebras, Algebra Universalis. 48 (2002) 103-116. MR 1930035 (2003h:06024)
  • 6. E. Chil, The Dedekind completion of a d-algebra, Positivity (8) 3 (2004), 257-267. MR 2120121 (2005k:06042)
  • 7. J. J. Grobler and C. C. A. Labuschagne, The Riesz tensor product of Archimedean Riesz spaces, Technical Report. F. A. 39, (1986), Potchefsroom University for CHE, South Africa.
  • 8. C. B. Huijsmans, Lattice-Ordered Algebras and $ f$-algebras: A survey in Studies in Economic Theory 2, Springer-Verlag, Berlin, Heidelberg, New York (1990), 151-169. MR 1307423
  • 9. L. V. Kantorovitch, Concerning the problem of moments for finite interval, Dok. Acad. Nauk SSSR 14 (1937), 531-536.
  • 10. Z. Lipecki, Extensions of vector lattice homomophisms, Proc. Amer. Math. Soc. 79 (1980), 247-248. MR 0565348 (81b:46009)
  • 11. Z. Lipecki, Extensions of positive operators and extreme points III, Colloq. Math 46 (1982), 263-268. MR 0678143 (84b:47046a)
  • 12. Z. Lipecki, Extensions of positive operators and extreme points II, Colloq. Math 42 (1979), 285-289 MR 0567565 (82k:47056)
  • 13. Z. Lipecki, D. Plachky and W. Thomsen, Extensions of positive operators and extreme points I, Colloq. Math 42 (1979), 279-284. MR 0567564 (82k:47055)
  • 14. Z. Lipecki and W. Thomsen, Extensions of positive operators and extreme points VI, Colloq. Math 46 (1982), 269-273. MR 0678144 (84b:47046b)
  • 15. Z. Lipecki, Extensions of vector lattice homomophisms revisited, Indag. Math 47 (1985), 229-233. MR 0799083 (86i:46008)
  • 16. W. A. J. Luxemburg and A. R. Schep, An extension Theorem for Riesz homomorphisms, Indag. Math. 41 (1979), 145-154. MR 0535562 (80i:47051)
  • 17. M. A. Toumi, On some f-subalgebras of a d-algebra, Math. Rep (Bucur), (4) 54 (2002), 303-310. MR 2067642
  • 18. M. A. Toumi, Structure theorem for d-algebras, submitted.
  • 19. A. C. Zaanen, Riesz spaces II. North-Holland, Amsterdam, 1983. MR 0704021 (86b:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06F25, 47B65

Retrieve articles in all journals with MSC (2000): 06F25, 47B65


Additional Information

Mohamed Ali Toumi
Affiliation: Département des Mathématiques, Faculté des Sciences de Bizerte, 7021 Zarzouna, Bizerte, Tunisia
Email: MohamedAli.Toumi@fsb.rnu.tn

DOI: https://doi.org/10.1090/S0002-9939-05-08142-6
Keywords: $d$-algebra, $f$-algebra, lattice homomorphism, lattice bimorphism
Received by editor(s): February 10, 2004
Received by editor(s) in revised form: January 13, 2005
Published electronically: December 5, 2005
Additional Notes: The author thanks Professor S. J. Bernau for providing the bibliographic information of [2]
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society